Metrics

From
Fixed Point Theorems for Expansive Mappings in G-metric Spaces by Rahim Shah and Akbar Zada Turkish Journal of Analysis and Number Theory. 2017, 5(2), 57-62 doi:10.12691/tjant-5-2-3
Views
6396
Html 5792
Abstract 604
16 February 2017 (publication date) through 26 February 2020 *
18.25 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2973
PDF1167
Epub635
XML856
PPT0
Figures180
Tables135
Export: 1454
RIS398
BibTex553
Endnote503
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com